UNIGE document Scientific Article
previous document  unige:12542  next document
add to browser collection
Title

Unconditionally stable explicit methods for parabolic equations

Author
Published in Numerische Mathematik. 1980, vol. 35, no. 1, p. 57-68
Abstract This paper discusses rational Runge-Kutta methods for stiff differential equations of high dimensions. These methods are explicit and in addition do not require the computation or storage of the Jacobian. A stability analysis (based on n-dimensional linear equations) is given. A second order A_0-stable method with embedded error control is constructed and numerical results of stiff problems originating from linear and nonlinear parabolic equations are presented.
Stable URL https://archive-ouverte.unige.ch/unige:12542
Full text
Identifiers
Structures

181 hits

0 download

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :